# SDR SWIA2018101145131

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 40,359 hours, 34,021 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB RECEIVED A LEFT ANTI ICE CAUTION MESSAGE, THEN A LEFT JET PIPE MASTER CAUTION MESSAGE AND AFTERWARDS A LEFT JET PIPE OVERHEAT MASTER CAUTION. COMPLIED WITH QRH. RETURNED TO FIELD. LANDING WAS ROUTINE. (FLT 5639) WORK IN PROGRESS AWAITING FUNCTIONAL FLIGHT.
